# SDR 2008UALA05587

- Difficulty date: September 3, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 71,230 hours, 11,557 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fmu
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE START AT 51% N2 AFTER STARTER CUTOUT RIGHT OIL P EICAS CAME ON.  ELECTED TO SHUT DOWN.  FOUND FAULTY FUEL METERING UNIT.  REMOVED AND REPLACED FMU AND RAN. ENG START NORMAL ALL INDICATIONS & OIL PRESSURE NORMAL.
